# SDR QXEA2013022100398

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N5300
- Make and model: Dhav DH82A
- Aircraft serial: T5703
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGES AT FR 176 STR 32-30P HAVE CORROSION.  REMOVED 1 EA RIVET TO FOM AND REMOVED CORROSION IAW SRM 51-42-05-02-01, 53-00-00-02-09 REV 12 AND DISPLACED WIRES IAW AMM 20-30-26-910-801, REV 40.  PRIOR TO CORROSION REMOVAL REMOVED AN ADDITIONAL 6 RIVETS IAW SRM 51-42-05-02-01, REV 12. VERIFIED AFFECTED AREAS TO BE CRACK FREE REF NDTM PART 6 TASK 51-00-01-250-801, REV 8. MIN THICKNESS NOTED .045" REF NDTM PART 1 TASK 51-00-04-910-801 REV 8.  NOMINAL THICKNESS .040" REF DWG 85328142 FOUND TO BE WITHIN LIMITS IAW SRM 53-20-15-00-01, REV 12.  ALODINE AND PRIMED REWORKED AREA IAW SRM 51-21-10-02-01, 51-25-10-02-01 REV1 2. INSTALLED RIVETS IAW SRM 51-42-05-02-01, REV 12.  APPLIED TOP COAT IAW SRM 51-25-15-02-01 REV 12.  APPLIED CPC IAW AMM 51-25-01-390-801, REV 40.  RESECURED WIRES IAW WM 20-12-10-201, REV 39.
